Journal: LMS J. Comput. Math.

Volume 18, Issue 1

1 -- 129Edmond W. H. Lee, Wen Ting Zhang. Finite basis problem for semigroups of order six
130 -- 147Jorge Almeida 0001, José Carlos Costa, Marc Zeitoun. McCammond's normal forms for free aperiodic semigroups revisited
148 -- 169David W. Boyd, Greg Martin, Mark Thom. Squarefree values of trinomial discriminants
170 -- 197Reinier Bröker, Everett W. Howe, Kristin E. Lauter, Peter Stevenhagen. Genus-2 curves and Jacobians with a given number of points
198 -- 216David Lubicz, Damien Robert 0001. Computing separable isogenies in quasi-optimal time
217 -- 230Alexander P. Pobegailo. Construction of spline curves on smooth manifolds by action of Lie groups
231 -- 249Zhendong Gu, Yanping Chen. Piecewise Legendre spectral-collocation method for Volterra integro-differential equations
250 -- 257Jan Vonk. Computing overconvergent forms for small primes
258 -- 265Jennifer S. Balakrishnan. Coleman integration for even-degree models of hyperelliptic curves
266 -- 307U. Thiel. Champ: a Cherednik algebraMagmapackage
308 -- 322Igor E. Shparlinski, Andrew V. Sutherland. On the distribution of Atkin and Elkies primes for reductions of elliptic curves on average
323 -- 371John Ballantyne, Chris J. Bates, Peter Rowley. The maximal subgroups of
372 -- 403Timothy J. Grant 0002. Bespoke finite difference schemes that preserve multiple conservation laws
404 -- 418Brian P. Corr, Tomasz Popiel, Cheryl E. Praeger. Nilpotent-independent sets and estimation in matrix algebras
419 -- 443John Boxall, David Gruenewald. Heuristics on pairing-friendly abelian varieties
444 -- 455Christopher H. Cashen, Jason F. Manning. Virtual geometricity is rare
456 -- 488Frank Himstedt, Felix Noeske. Restricting unipotent characters in special orthogonal groups
489 -- 506Haibao Duan, Xuezhi Zhao. Schubert presentation of the cohomology ring of flag manifolds
507 -- 538Florian Bouyer, Marco Streng. Examples of CM curves of genus two defined over the reflex field
539 -- 554Mustafa Riza, Hatice Aktöre. The Runge-Kutta method in geometric multiplicative calculus
555 -- 577Jean Marc Couveignes, Tony Ezome. Computing functions on Jacobians and their quotients
578 -- 602Peter Bruin, Filip Najman. Hyperelliptic modular curves and isogenies of elliptic curves over quadratic fields
603 -- 632Enea Milio. A quasi-linear time algorithm for computing modular polynomials in dimension 2
633 -- 646Michael A. Bennett, Amir Ghadermarzi. Mordell's equation: a classical approach
647 -- 659Jürgen Hausen, Simon Keicher. A software package for Mori dream spaces
660 -- 666Özkan Öcalan. Oscillation of differential equations with non-monotone retarded arguments
667 -- 674Robert A. Wilson. Every in the Monster contains -elements
675 -- 683Jonathan P. Sorenson. Two compact incremental prime sieves
684 -- 698Daniel Delbourgo, Qin Chao. On -invariants attached to cyclic cubic number fields
699 -- 712Alp Bassa, Peter Beelen, Nhut Nguyen. Good families of Drinfeld modular curves
713 -- 729Marco J. P. Nijmeijer. A parallel root-finding algorithm
730 -- 753Helmi Temimi, Ali R. Ansari. A computational iterative method for solving nonlinear ordinary differential equations
754 -- 773R. Guglielmetti. CoxIter - Computing invariants of hyperbolic Coxeter groups